# SDR DALA2023032802388

- Difficulty date: March 27, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 60,176 hours, 43,173 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9513, INITIAL INSPECTION: CRACK 3EA S BTW STA 1087 AND 1076 ABOVE LONG 14 RH AT EXTERNAL FUSELAGE SKIN. CORRECTIVE ACTION: CRACK 3EA S BTW STA 1087 AND 1076 ABOVE LONG 14 RH WERE REPAIRED PER PRI 606376-14 REV. 1 AND ER/A 606376-14 REV. ORIGINAL SECTION: I, PERMANENT REPAIR. (LP 2691207)
